# SDR AUS20030517

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Cessna A188B
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: C58
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB CRACKED IN BLADE SOCKET THREADED AREA.
